# SDR A6WA202011107411

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,505 hours, 35,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Part serial: NSN
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AFT WALL FLOOR FITTING AND ASSOCIATED SEAT TRACK REQUIRE  CLEANING AND EVALUATION.  FOUND SEAT TRACK AT 559 RBL 27 CORRODED BEYOND  LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED SEAT TRACK AT FS 559  AT RBL 27, IAW REO 601R-53-00-764.
